Alert archive / Florida / Gale Warnings in 2022
Gale Warning 3, NWS Melbourne, FL
NWS Melbourne, FL issued this gale warning at Mar 11, 2022, 3:35 PM EST. It took effect at Mar 12, 2022, 7:00 AM EST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 11, 2022, 3:35 PM EST (20:35 UTC)
- In effect from
- Mar 12, 2022, 7:00 AM EST
- Expired
- Mar 13, 2022, 4:00 AM EDT
- In force
- 20 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
007 WHUS72 KMLB 112035 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 335 PM EST Fri Mar 11 2022 AMZ550-552-555-575-121500- /O.CON.KMLB.SC.Y.0020.220312T0900Z-220312T1500Z/ /O.UPG.KMLB.GL.A.0003.220312T1500Z-220313T0800Z/ /O.NEW.KMLB.GL.W.0003.220312T1500Z-220313T0800Z/ /O.CON.KMLB.SC.Y.0021.220313T0800Z-220313T2000Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 335 PM EST Fri Mar 11 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 AM EST SATURDAY... ...GALE WARNING IN EFFECT FROM 10 AM EST SATURDAY TO 4 AM EDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EDT SUNDAY... * WHAT...For the first Small Craft Advisory, south winds 20 to 25 kt with gusts up to 35 kt and seas 4 to 6 feet expected. For the Gale Warning, northwest winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 10 feet expected. For the second Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 11 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm, Volusia-Brevard County Line to Sebastian Inlet 0-20 nm, Sebastian Inlet to Jupiter Inlet 0-20 nm and Sebastian Inlet to Jupiter Inlet 20-60 nm. * WHEN...For the first Small Craft Advisory, from 4 AM to 10 AM EST Saturday. For the Gale Warning, from 10 AM EST Saturday to 4 AM EDT Sunday. For the second Small Craft Advisory, from 4 AM to 4 PM EDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for gale conditions. && $$ AMZ570-572-121500- /O.UPG.KMLB.GL.A.0003.220312T0900Z-220313T0800Z/ /O.NEW.KMLB.GL.W.0003.220312T0900Z-220313T0800Z/ /O.CON.KMLB.SC.Y.0020.220313T0800Z-220313T2000Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 335 PM EST Fri Mar 11 2022 ...GALE WARNING IN EFFECT FROM 4 AM EST SATURDAY TO 4 AM EDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EDT SUNDAY... * WHAT...For the Gale Warning, west winds 25 to 30 kt with gusts up to 40 kt and seas 6 to 11 feet expected. For the Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 12 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 20-60 nm and Volusia-Brevard County Line to Sebastian Inlet 20-60 nm. * WHEN...For the Gale Warning, from 4 AM EST Saturday to 4 AM EDT Sunday. For the Small Craft Advisory, from 4 AM to 4 PM EDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for gale conditions. && $$
4 follow-up statements
553 WHUS72 KMLB 120202 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 902 PM EST Fri Mar 11 2022 AMZ550-552-555-575-122100- /O.EXT.KMLB.SC.Y.0020.220312T0600Z-220312T1200Z/ /O.EXT.KMLB.GL.W.0003.220312T1200Z-220313T0800Z/ /O.CON.KMLB.SC.Y.0021.220313T0800Z-220313T2000Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 902 PM EST Fri Mar 11 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 7 AM EST SATURDAY... ...GALE WARNING NOW IN EFFECT FROM 7 AM EST SATURDAY TO 4 AM EDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EDT SUNDAY... * WHAT...For the first Small Craft Advisory, south winds 20 to 25 kt with gusts up to 30 kt expected. For the Gale Warning, west winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 10 feet expected. For the second Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 11 feet expected. * WHERE...Flagler Beach to Sebastian Inlet 0-20 nm, Sebastian Inlet to Jupiter Inlet 0-60 nm. * WHEN...For the first Small Craft Advisory, from 1 AM to 7 AM EST Saturday. For the Gale Warning, from 7 AM EST Saturday to 4 AM EDT Sunday. For the second Small Craft Advisory, from 4 AM to 4 PM EDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for gale conditions. && $$ AMZ570-572-122100- /O.NEW.KMLB.SC.Y.0022.220312T0600Z-220312T0900Z/ /O.CON.KMLB.GL.W.0003.220312T0900Z-220313T0800Z/ /O.CON.KMLB.SC.Y.0020.220313T0800Z-220313T2000Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 902 PM EST Fri Mar 11 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TO 4 AM EST SATURDAY... ...GALE WARNING REMAINS IN EFFECT FROM 4 AM EST SATURDAY TO 4 AM EDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EDT SUNDAY... * WHAT...For the first Small Craft Advisory, southwest winds 20 kt with gusts up to 30 kt expected. For the Gale Warning, west winds 25 to 30 kt with gusts up to 40 kt and seas 6 to 11 feet expected. For the second Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 12 feet expected. * WHERE...Flagler Beach to Sebastian Inlet 20-60 nm. * WHEN...For the first Small Craft Advisory, from 1 AM to 4 AM EST Saturday. For the Gale Warning, from 4 AM EST Saturday to 4 AM EDT Sunday. For the second Small Craft Advisory, from 4 AM to 4 PM EDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for gale conditions. && $$ Rodriguez
423 WHUS72 KMLB 120648 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 148 AM EST Sat Mar 12 2022 AMZ570-572-130800- /O.EXT.KMLB.SC.Y.0022.000000T0000Z-220312T1200Z/ /O.EXT.KMLB.GL.W.0003.220312T1200Z-220313T0800Z/ /O.CON.KMLB.SC.Y.0020.220313T0800Z-220313T2000Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 148 AM EST Sat Mar 12 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST THIS MORNING... ...GALE WARNING NOW IN EFFECT FROM 7 AM EST THIS MORNING TO 4 AM EDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EDT SUNDAY... * WHAT...For the first Small Craft Advisory, southwest winds 20 kt with gusts up to 30 kt expected. For the Gale Warning, west winds 25 to 30 kt with gusts up to 40 kt and seas 6 to 11 feet expected. For the second Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 12 feet expected. * WHERE...Flagler Beach to Sebastian Inlet 20-60 nm. * WHEN...For the Gale Warning, from 7 AM EST this morning to 4 AM EDT Sunday. For the Small Craft Advisory, until 7 AM EST this morning. For the Small Craft Advisory, from 4 AM to 4 PM EDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for gale conditions. && $$ AMZ550-552-555-575-130800- /O.CON.KMLB.SC.Y.0020.000000T0000Z-220312T1200Z/ /O.CON.KMLB.GL.W.0003.220312T1200Z-220313T0800Z/ /O.CON.KMLB.SC.Y.0021.220313T0800Z-220313T2000Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 148 AM EST Sat Mar 12 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 7 AM EST THIS MORNING TO 4 AM EDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EDT SUNDAY... * WHAT...For the first Small Craft Advisory, south winds 20 to 25 kt with gusts up to 30 kt expected. For the Gale Warning, west winds 20 to 30 kt with gusts up to 40 kt and seas 7 to 10 feet expected. For the second Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 11 feet expected. * WHERE...Flagler Beach to Sebastian Inlet 0-20 nm, Sebastian Inlet to Jupiter Inlet 0-60 nm. * WHEN...For the first Small Craft Advisory, from 1 AM to 7 AM EST Saturday. For the Gale Warning, from 7 AM EST Saturday to 4 AM EDT Sunday. For the second Small Craft Advisory, from 4 AM to 4 PM EDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for gale conditions. && $$
809 WHUS72 KMLB 122020 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 320 PM EST Sat Mar 12 2022 AMZ550-552-130430- /O.CON.KMLB.GL.W.0003.000000T0000Z-220313T0800Z/ /O.CON.KMLB.SC.Y.0021.220313T0800Z-220313T2000Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 320 PM EST Sat Mar 12 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM EDT SUNDAY... * WHAT...For the Gale Warning, northwest winds 20 to 30 kt with gusts up to 40 kt and seas 5 to 8 feet. For the Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 feet expected. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm. * WHEN...For the Gale Warning, until 4 AM EDT Sunday. For the Small Craft Advisory, from 4 AM to 4 PM EDT Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for gale conditions. && $$ AMZ555-575-130430- /O.CON.KMLB.GL.W.0003.000000T0000Z-220313T0800Z/ /O.EXT.KMLB.SC.Y.0021.220313T0800Z-220314T0700Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 320 PM EST Sat Mar 12 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM SUNDAY TO 3 AM EDT MONDAY... * WHAT...For the Gale Warning, northwest winds 25 to 30 kt with gusts up to 45 kt and seas 6 to 11 feet. For the Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 13 feet expected. * WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm and Sebastian Inlet to Jupiter Inlet 0-20 nm. * WHEN...For the Gale Warning, until 4 AM EDT Sunday. For the Small Craft Advisory, from 4 AM Sunday to 3 AM EDT Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for gale conditions. && $$ AMZ570-572-130430- /O.CON.KMLB.GL.W.0003.000000T0000Z-220313T0800Z/ /O.EXT.KMLB.SC.Y.0020.220313T0800Z-220314T0700Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 320 PM EST Sat Mar 12 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EDT SUNDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM SUNDAY TO 3 AM EDT MONDAY... * WHAT...For the Gale Warning, northwest winds 25 to 30 kt with gusts up to 40 kt and seas 8 to 13 feet. For the Small Craft Advisory, northeast winds 15 to 25 kt with gusts up to 35 kt and seas 8 to 13 feet expected. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and Flagler Beach to Volusia-Brevard County Line 20-60 nm. * WHEN...For the Gale Warning, until 4 AM EDT Sunday. For the Small Craft Advisory, from 4 AM Sunday to 3 AM EDT Monday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for gale conditions. && $$
811 WHUS72 KMLB 130804 MWWMLB URGENT - MARINE WEATHER MESSAGE National Weather Service Melbourne FL 404 AM EDT Sun Mar 13 2022 AMZ550-552-132000- /O.EXP.KMLB.GL.W.0003.000000T0000Z-220313T0800Z/ /O.CON.KMLB.SC.Y.0021.000000T0000Z-220313T2000Z/ Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- 404 AM EDT Sun Mar 13 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...GALE WARNING HAS EXPIRED... * WHAT...Northeast winds 15 to 25 kt with higher gusts and seas 5 to 8 feet. * WHERE...Flagler Beach to Volusia-Brevard County Line 0-20 nm and Volusia-Brevard County Line to Sebastian Inlet 0-20 nm. * WHEN...For the Small Craft Advisory, through 4 PM EDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ AMZ555-575-132000- /O.EXP.KMLB.GL.W.0003.000000T0000Z-220313T0800Z/ /O.EXT.KMLB.SC.Y.0021.000000T0000Z-220314T1800Z/ Sebastian Inlet to Jupiter Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm- 404 AM EDT Sun Mar 13 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT MONDAY... ...GALE WARNING HAS EXPIRED... * WHAT...Northeast winds 15 to 25 kt with higher gusts and seas 8 to 12 feet. * WHERE...Sebastian Inlet to Jupiter Inlet 20-60 nm and Sebastian Inlet to Jupiter Inlet 0-20 nm. * WHEN...Until 2 PM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$ AMZ570-572-132000- /O.EXP.KMLB.GL.W.0003.000000T0000Z-220313T0800Z/ /O.CON.KMLB.SC.Y.0020.000000T0000Z-220314T0700Z/ Flagler Beach to Volusia-Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- 404 AM EDT Sun Mar 13 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM EDT MONDAY... ...GALE WARNING HAS EXPIRED... * WHAT...Northeast winds 15 to 25 kt with higher gusts and seas 8 to 12 feet. * WHERE...Volusia-Brevard County Line to Sebastian Inlet 20-60 nm and Flagler Beach to Volusia-Brevard County Line 20-60 nm. * WHEN...For the Small Craft Advisory, through 3 AM EDT Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Wind and wave conditions will be hazardous for small craft. Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in these conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this gale warning went out at Mar 11, 11:04 AM EST, 4 hours 31 minutes earlier.
Area forecast discussion, Mar 11, 11:04 AM EST, 4 hours 31 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
1104 AM EST Fri Mar 11 2022
.DISCUSSION...
Frontal boundary remains to the north of the area, with large area
of showers and storms streaming eastward across north FL. Greatest
chance for rain and any stronger storms will be across areas
north of Orlando into this afternoon and early evening. PoPs range
from 50 percent across northern Lake and Volusia County and
around 20-30 percent south of Orlando. Elevated steering winds and
lingering drier air aloft will again favor some strong to
marginally severe winds gusts up to 40-60 mph, mainly across the
far northern portions of east central FL, with small hail and a
brief tornado possible as well. Locally heavy rainfall will also
be a concern for any persistent convection near the coast that
develops or interacts with the east coast sea breeze. This
activity will again push offshore or diminish this evening.
It will remain unseasonably warm with highs in the low 80s across
far northern portions of east central FL that sees more cloud
cover, with mid to upper 80s across much of east central FL.
&&
.AVIATION...Mainly VFR today. SHRA/TSRA coverage not expected to
be as high across the entire area today as yesterday, with
greatest chance for convection and any stronger storms north of
KMCO. Additional, isolated to scattered showers and storms will
develop later in the afternoon with formation and development of
the east coast sea breeze. Tempo IFR/MVFR conditions and gusty
winds expected with any of this activity. Southerly winds will
become SE along the coast when the sea breeze forms with wind
speeds 10-15 knots.
&&
.MARINE...Scattered showers and lightning storms expected to push
offshore through the afternoon and evening before decreasing
overnight. Strong to isolated severe storms will be possible as
this activity moves eastward off the coast with winds in excess of
35 knots. Southerly winds 10-15 KT will increase to 15-20 KT
later this afternoon into this evening, with additional increase
to 20-25 knots into late tonight.
Small craft should exercise caution late in the day into
this evening, with a Small Craft Advisory going into effect for
much of the waters, except offshore of Volusia and Brevard
counties where a Gale Watch will go into effect for the potential
for frequent gusts to gale force. Seas 3-4 ft increase to 3-5 ft
tonight and up to 6 feet well offshore late.
Updated to expand Gale Watch across all of the waters from
Saturday late morning through Saturday night, as winds 25-30 knots
and frequent gusts to gale force will be possible as strong cold
front moves through the area.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 82 65 78 39 / 50 20 100 0
MCO 86 68 81 41 / 30 10 90 0
MLB 84 68 82 45 / 30 10 80 10
VRB 86 67 85 47 / 30 10 70 10
LEE 80 65 77 36 / 40 20 100 0
SFB 85 67 79 39 / 50 10 90 0
ORL 87 69 81 41 / 40 10 90 0
FPR 86 67 86 48 / 30 10 60 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...Gale Watch from Saturday morning through late Saturday night for
Flagler Beach to Volusia-Brevard County Line 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Sebastian Inlet to
Jupiter Inlet 20-60 nm-Volusia-Brevard County Line to
Sebastian Inlet 0-20 nm.
Small Craft Advisory from 4 AM to 10 AM EST Saturday for Flagler
Beach to Volusia-Brevard County Line 0-20 nm-Sebastian
Inlet to Jupiter Inlet 0-20 nm-Sebastian Inlet to Jupiter
Inlet 20-60 nm-Volusia-Brevard County Line to Sebastian
Inlet 0-20 nm.
Small Craft Advisory from 4 AM to 4 PM EDT Sunday for Flagler
Beach to Volusia-Brevard County Line 0-20 nm-Flagler Beach
to Volusia-Brevard County Line 20-60 nm-Sebastian Inlet to
Jupiter Inlet 0-20 nm-Sebastian Inlet to Jupiter Inlet 20-
60 nm-Volusia-Brevard County Line to Sebastian Inlet 0-20
nm-Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.
Gale Watch from late tonight through late Saturday night for
Flagler Beach to Volusia-Brevard County Line 20-60 nm-
Volusia-Brevard County Line to Sebastian Inlet 20-60 nm.
&&
Weitlich/Smith/FehlingHazardous weather outlook, Mar 11, 10:38 AM EST, 4 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Melbourne FL 1038 AM EST Fri Mar 11 2022 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-120000- Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia- Brevard County Line to Sebastian Inlet 0-20 nm- Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia- Brevard County Line 20-60 nm-Volusia- Brevard County Line to Sebastian Inlet 20-60 nm- Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia- Northern Lake-Orange-Seminole-Southern Brevard-Osceola- Indian River-Okeechobee-St. Lucie-Martin-Coastal Volusia- Southern Lake-Northern Brevard- 1038 AM EST Fri Mar 11 2022 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... Scattered lightning storms will develop and move east to northeast at 25 to 35 mph across Lake and Volusia counties beginning early in the afternoon. Main threats with any strong storms will be frequent lightning, small hail, gusty winds 40 to 50 mph, and locally heavy downpours. A few storms in the northern portions of Lake and Volusia could become severe, with damaging wind gusts of 60 mph and large hail. A brief tornado will also be possible in this area. .RIP CURRENT IMPACT... A moderate risk of dangerous rip currents continues at the central Florida Atlantic beaches, along with a strong northward flowing longshore current. .MARINE THUNDERSTORM GUST IMPACT... Scattered lightning storms will develop into the afternoon with greatest coverage expected from Cape Canaveral northward, although sea breeze driven activity will be possible along the entire coastline. A few stronger storms may be able to produce wind gusts over 40 knots as they push quickly offshore this afternoon and into this evening. .WATERSPOUT IMPACT... A waterspout or two will be possible with storms pushing offshore, especially those that form along the east coast sea breeze. .WIND AND SEA IMPACT... Marine conditions will begin to deteriorate late this afternoon and evening as south winds increase to 15 to 20 knots and seas build up to 6 ft by sunset. Late tonight, winds will continue to increase, becoming 20-25 knots prior to daybreak. A Small Craft Advisory and Gale Watch will be effective beginning late tonight. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. Strong to severe storms will reach the northern forecast area by mid-morning Saturday, as a line of fast moving storms crosses the area through the morning and afternoon. Main threats with this line of storms will be strong to damaging wind gusts, coin sized hail, a brief tornado or two, and frequent lightning. Expect significantly colder temperatures late Saturday night behind the cold front with air temperatures in the mid to upper 30s along and to the west of the I-4 corridor, with wind chill readings possible in the lower to mid 30s inland to northern Osceola, Orange, Seminole, Lake and Volusia counties. Hazardous boating conditions on Saturday will continue for portions of the Atlantic waters through early Monday. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the weather and self activate if needed. Smith
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 2:44 AM EST | Gale Watch | MLB | 13 hr | |
| Mar 11, 2:44 AM EST | Small Craft Advisory | MLB | 71 hr | |
| Mar 11, 10:08 AM EST | Small Craft Advisory | MLB | 3 days | |
| Mar 11, 3:20 PM EST | Special Marine Warning | MLB | 85 min | |
| Mar 11, 4:11 PM EST | Special Weather Statement | MLB | Flagler | 49 min |
| Mar 11, 4:20 PM EST | Special Marine Warning | MLB | 115 min | |
| Mar 11, 4:24 PM EST | Special Weather Statement | MLB | Seminole | 51 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.